# SDR QXEA2015071500390

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 15,590 hours, 16,836 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Board
- Condition: Burned
- Location: Fuel Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED SMOKE FROM THE FUELING PANEL, EXTERNAL.  NO SMOKE OBSERVED BUT OBSERVED FUEL DEFUEL SWITCH WAS FOUND TO BE LOOSE AND PUSHED IN.  FOUND PART OF THE CIRCUIT BOARD IN THE REFUEL/DEFUEL CONTROL BOX BURNED.  ALSO, PERFORMED GVI OF WIRES OF THE REFUEL/DEFUEL COMPARTMENT.  NO DEFECTS FOUND.  R & R THE REFUEL/DEFUEL CONTROL PANEL ON THE NR 2 ENGINE NACELLE IAW AMM TASKS 28-24-01-000-801, 28-01-400-801. OPS CHECKS GOOD.  NO FURTHER DEFECTS NOTED.
